# SDR SWAA2019012928993

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 43,537 hours, 21,165 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 113A9352
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF FUSELAGE TAIL CONE HAD MULTIPLE DENTS WITH SOME EXHIBITING EVIDENCE OF DELAMINATION.  REPAIRED TAIL CONE PER SRM.
